Maximum likelihood parameter estimation for linear systems with singular observations

H. Kwakernaak

Research output: Contribution to journalArticleAcademic

2 Citations (Scopus)
62 Downloads (Pure)

Abstract

It is shown that maximum likelihood estimation of unknown parameters of a linear system with singular observations in general results in the maximization of a likelihood function subject to equality constraints.
Original languageUndefined
Pages (from-to)496-498
JournalIEEE transactions on automatic control
Volume24
Issue number3
Publication statusPublished - 1979

Keywords

  • IR-55607

Cite this